# SDR GTIA2024031237987

- Difficulty date: March 12, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N916NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 11,930 hours, 4,883 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT PACK 1 ON SHORT FINAL -PERFORMED TSM 05-50-00 UPON INSPETION  FOUND PACK 1 AS SOURCE OF CONTAMINATION
